# SDR SWAA2016020548751

- Difficulty date: January 6, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 47,929 hours, 18,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 412A3133
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL FITTING CORRODED BETWEEN BS 348 - 351, STRINGER 17L.  R & R FITTING IAW SRM.
